Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SLEEP LESS

Mar 22, 2017

Dear Nelson,

with response to your answer for my question. **************************************************** Nani

Trustiva can cause sleep disturbances due to one of its components (Sustiva or Efavirenz). Talk to your doctor about switching you to a regimen that does not contain efavirenz. You will probably sleep much better then.

You can also try taking the drug on an empty stomach 2 hours before breakfast to see if that helps. If you are taking it at night, make sure it is after at least 2 hours after eating. Food increases blood levels of efavirenz, which can create more sleep disturbances.

Good luck Nelson ****************************************************

1.Currently I am taking medicine at night 9.15 pm everyday. Do you suggest me to switch my tablet routine from night to morning. Or can I continue by having dinner 2 hours before my tablet .

Can you please suggest

Response from Mr. Vergel

Thanks for getting back to me. I would continue doing what you are doing. If you still have sleep problems, you may want to talk to your doctor about switching you to a non-efavirenz regimen.

In health,

Nelson

How to deal with sleep problems



Previous
Viraday headache (atripla)
Next
Raltegravir TAF/genvoya and herbs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement